# SDR AALA201907309013

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 50,247 hours, 32,252 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Relay
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUEL CTR TK PUMP 2 LO PR. MAINTENANCE REMOVED AND REPLACED RELAY (42QA) IAW ESPM 20-46-50-010102. MAINTENANCE REMOVED AND REPLACED GFI 70QA IAW ESPM 20-46-50 AND PERFORMED OPERATIONAL CHECK OF GFI IAW AMM 28-18-00. CHECKS OK.
